Defects and D-brane monodromies


Brunner, Ilka ; Jockers, Hans ; Roggenkamp, Daniel



DOI: https://doi.org/10.4310/ATMP.2009.v13.n4.a4
URL: https://www.intlpress.com/site/pub/pages/journals/...
Additional URL: https://arxiv.org/abs/0806.4734
Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Advances in Theoretical and Mathematical Physics : ATMP
Volume: 13
Issue number: 4
Page range: 1077-1135
Place of publication: Cambridge, MA
Publishing house: International Press
ISSN: 1095-0761 , 1095-0753
Edition: Rev. 2016
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematische Physik (Roggenkamp 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Brunner, Ilka ; Jockers, Hans ; Roggenkamp, Daniel (2009) Defects and D-brane monodromies. Advances in Theoretical and Mathematical Physics : ATMP Cambridge, MA 13 4 1077-1135 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item